Existence and non-existence of torsion in maximal arithmetic Fuchsian groups

Colin MacLachlan

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)287-295
Number of pages9
JournalGroups - Complexity - Cryptology
Volume1
Issue number2
Publication statusPublished - 2009

Cite this

Existence and non-existence of torsion in maximal arithmetic Fuchsian groups. / MacLachlan, Colin.

In: Groups - Complexity - Cryptology, Vol. 1, No. 2, 2009, p. 287-295.

Research output: Contribution to journalArticle

@article{6cc65ea9a1214ea8919ae75ff7865a7f,
title = "Existence and non-existence of torsion in maximal arithmetic Fuchsian groups",
author = "Colin MacLachlan",
year = "2009",
language = "English",
volume = "1",
pages = "287--295",
journal = "Groups - Complexity - Cryptology",
issn = "1867-1144",
publisher = "Walter de Gruyter GmbH",
number = "2",

}

TY - JOUR

T1 - Existence and non-existence of torsion in maximal arithmetic Fuchsian groups

AU - MacLachlan, Colin

PY - 2009

Y1 - 2009

M3 - Article

VL - 1

SP - 287

EP - 295

JO - Groups - Complexity - Cryptology

JF - Groups - Complexity - Cryptology

SN - 1867-1144

IS - 2

ER -